Gruss Type Discrete Inequalities in Normed Linear Spaces, Revisited

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2004) Gruss Type Discrete Inequalities in Normed Linear Spaces, Revisited. Nonlinear Functional Analysis and Applications, 9 (4). pp. 577-591. ISSN 1229-1595


Some sharp inequalities of Gruss type for sequences of vectors in real or complex normed linear spaces are obtained. Applications for the discrete Fourier and Mellin transform are given. Estimates for polynomials with coefficients in normed spaces are provided as well.

Item type Article
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID7701, Gruss type, inequality, vectors, vector-valued polynomials
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login